Order Article Reprints
Journal: Symmetry, 2021
Volume: 13
Number: 993
Article:
Some Fixed Point Results on Relational Quasi Partial Metric Spaces and Application to Non-Linear Matrix Equations
Authors:
by
Reena Jain, Hemant Kumar Nashine and Zoran Kadelburg
Link:
https://www.mdpi.com/2073-8994/13/6/993
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.